Couldn't find what you looking for?

TRY OUR SEARCH!

Wow, I really don't know what to do here.  I have been prescribed this med called Metformin and I hate it!  Its worse than the diabetes!  I have diarrhea so bad that I can be sleeping and then wake up to a mess in my bed!!!!  I was horrified when I found I messed my sheets and my husband was sleeping in bed as well!!  I ended up rolling the sheets up and while he was sleeping, move him over them to get the nasty thing from the bed.  I am glad he didn't question why our sheet was missing!!  I also feel sick on this medication and it is something I  just don't want to be on anymore.  Has anyone else been on Metformin and had this happen to them?  Have you had any horrible side effects like losing control of your bowels?  What other side effects can occur on this dreaded stuff?

Loading...

Hello, Guest... I am sorry to hear about the bad side effects you are having with Metformin.  This medication does have the tendency to cause loose stools.  Other side effects can be a metallic taste in the mouth, stomach upset, and weakness.  Are you having these symptoms as well?  If your diarrhea is as bad as it is, you need to tell your doctor.  He/she may be able to prescribe another medication to replace the Metformin.  You shouldn't have to deal with uncontrollable bowels.  You should be able to try another med.  Good luck with your appointment.  Try to stay away from anything that can cause diarrhea and makes it worse.  Try to eat more fiber and bulk to help keep your stools firmer.

Has anyone else have these symptoms taking Metformin?  Are there other side effects you have gotten from taken any diabetic medication that was severe enough to call your doctor?

Reply

Loading...